On the prime radical of a module over a noncommutative ring
Üst veriTüm öğe kaydını göster
KünyeÇALLIALP, F., TEKİR, Ü. (2004). On the prime radical of a module over a noncommutative ring. Taiwanese Journal of Mathematics, 8 (2), pp. 337-341.
Let R be a ring and M a left R - module. The radical of M is the intersection of all prime submodules of M. It is proved that if R is a hereditary, noetherian, prime and non right artinian and M a finitely generated R-module then the radical of M has a certain form.